# SDR SIMA2012051008

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 30,265 hours, 28,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY LIGHT FLOOR STRIPS NR 2 & NR 3 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT INVERTER.  THE OPERATIONAL CHECK WAS GOOD IAW 33-50-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
